A case of atrial fibrillation from cyclosporine toxicity

Sanghi, Pramod and Ahmad, Masood (2004) A case of atrial fibrillation from cyclosporine toxicity. Indian Pacing and Electrophysiology Journal, 4 (1). pp. 40-42. ISSN 0972-6292

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
133 Kb

Abstract

We describe the unusual occurrence of atrial fibrillation immediately after a seizure in a young patient with cyclosporine toxicity. The new onset atrial fibrillation was triggered by high levels of cyclosporine and possibly facilitated by the electrolyte imbalances post seizure and the presence of underlying mild left atrial enlargement.

EPrint Type:Article
Uncontrolled Keywords:atrial fibrillation, cyclosporine, seizure
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Cardiovascular Diseases > Heart Diseases > Arrhythmia
Cardiovascular Diseases > Heart Diseases > Arrhythmia > Atrial Fibrillation
ID Code:208
Deposited By:Indian Pacing and Electrophysiology Journal
Deposited On:05 July 2005

Archive Staff Only: edit this record